How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Lively Your Own Question

Lively
Lively, Psychologist
Category: Mental Health
Satisfied Customers: 260
Experience:  Doctorate in Clinical Psychology, 10 years experience working with individuals, couples, & families
13693856
Type Your Mental Health Question Here...
Lively is online now
A new question is answered every 9 seconds

ive been completely off suboxone for 6 weeks...after taking

Resolved Question:

i've been completely off suboxone for 6 weeks...after taking it for 2 years for a opiate addiction i suffered for several years...my md "tapered" me off it...said to take advil...i'm on lexapro also...i have never felt worse..my spine aches..every nerve in my body feels like it is exposed...i am at my wits end! I am a manager in my current occupation..i have NO motivation to go to work...to take care of my house...to be a mother...I do not want to do anything...help...when will this end?????
Submitted: 8 years ago.
Category: Mental Health
Expert:  Lively replied 8 years ago.
Customer

 

I would contact your doctor right away. I know of others who have experienced these kinds of withdrawal symptoms from Suboxone as well and usually they report that they only last a few days, but can be very miserable in the meantime. I would wonder however if perhaps your doctor could help you figure out how to handle these withdrawal symptoms in the meantime. It is NOT a time to turn back to drugs.

Lively and other Mental Health Specialists are ready to help you

Related Mental Health Questions